# SDR SWAA032737

- Difficulty date: December 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 12,222 hours, 7,101 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 166891
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 370, SMOKE WAS FOUND COMING FROM RIGHT FWD CONTROL PEDESTAL.  DIVERTED TO MCI.  REMOVED AND REPLACED CDU PER MM.
